Alert archive / Louisiana / Wind Advisories in 2018
Wind Advisory 2, NWS New Orleans, LA
NWS New Orleans, LA issued this wind advisory at Apr 14, 2018, 4:24 AM CDT for Saint Bernard Parish, Saint John the Baptist Parish, Louisiana. It took effect at Apr 14, 2018, 10:00 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2018, 4:24 AM CDT (09:24 UTC)
- In effect from
- Apr 14, 2018, 10:00 AM CDT
- Expired
- Apr 14, 2018, 4:17 PM CDT
- In force
- 6 hr
- Issued by
- NWS New Orleans, LA
Counties Saint Bernard Parish, LA, Saint John the Baptist Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 9.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 650 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.0
The text
As transmitted.
057 WWUS74 KLIX 140924 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 424 AM CDT Sat Apr 14 2018 ...STRONG WIND SPEEDS EXPECTED THROUGH THIS EVENING... .A strong spring cold front will cause strong wind speeds today. These winds could impede some activities. Winds will be strongest near the coast. But winds could gust up 25 or 30 mph as well inland. LAZ040-050-058-060>064-066>070-072-MSZ080>082-141730- /O.NEW.KLIX.WI.Y.0002.180414T1500Z-180415T0300Z/ St. Tammany-Livingston-St. John The Baptist-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Southern Tangipahoa-Hancock- Harrison-Jackson- Including the cities of Slidell, Mandeville, Covington, Lacombe, Denham Springs, Watson, Walker, Laplace, Reserve, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Hammond, Robert, Ponchatoula, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 424 AM CDT Sat Apr 14 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING... The National Weather Service in New Orleans has issued a Wind Advisory, which is in effect from 10 AM this morning to 10 PM CDT this evening. * TIMING...10 am through 10 pm today. * WINDS...20 to 25 mph with gusts up to 35 mph. * DURATION...12 hours. * IMPACTS...Travel will be difficult especially over open roadways. Light weight and some unsecured objects such as tents, tarpaulins and trash bins will be blown around in these conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 26 to 39 mph are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
1 follow-up statement
279 WWUS74 KLIX 142117 NPWLIX URGENT - WEATHER MESSAGE National Weather Service New Orleans LA 417 PM CDT Sat Apr 14 2018 ...WIND ADVISORY CANCELLED... .The cold front that has been moving across the area has slowed considerably and winds have weakened. Winds will likely increase again late tonight as colder and drier air arrives. LAZ040-050-058-060>064-066>070-072-MSZ080>082-142230- /O.CAN.KLIX.WI.Y.0002.000000T0000Z-180415T0300Z/ St. Tammany-Livingston-St. John The Baptist-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Southern Tangipahoa-Hancock- Harrison-Jackson- Including the cities of Slidell, Mandeville, Covington, Lacombe, Denham Springs, Watson, Walker, Laplace, Reserve, Destrehan, Norco, Metairie, Kenner, East New Orleans, New Orleans, Belle Chasse, Chalmette, Violet, Chauvin, Cocodrie, Dulac, Montegut, Galliano, Cut Off, Golden Meadow, Leeville, Buras, Pointe A La Hache, Port Sulphur, Boothville, Venice, Empire, Myrtle Grove, Yscloskey, Hammond, Robert, Ponchatoula, Bay St. Louis, Waveland, Diamondhead, Gulfport, Pascagoula, Ocean Springs, Moss Point, Gautier, and St. Martin 417 PM CDT Sat Apr 14 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in New Orleans has cancelled the Wind Advisory. Winds outside of thunderstorms should remain around 5 to 10 mph until late tonight when colder and drier air arrives. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Apr 14, 4:23 AM CDT, 1 minute earlier.
Area forecast discussion, Apr 14, 4:23 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service New Orleans LA
423 AM CDT Sat Apr 14 2018
...Significant Severe Weather Event Possible Today Including
Possible Strong Tornadoes...
.Discussion...Forecast will really focus on the next 18 hours as we
will be impacted by a multi hazard event. However the night was
quiet as expected with the line of convection weakening and slowing
over night off to our northwest. This momentary weakening trend was
expected and the line will likely not look overly imposing at
daybreak but don't let this fool you as we expect convection to
light up again mid morning and impact the region through the day and
into the early evening hours.
The deep mid level closed low over the central Plains will be slow
to push east and into the upper MS Valley by this evening and as
this occurs the trough will begin to pivot taking on a neutral and
eventually a negative tilt. The cold front which is currently slowly
moving into the Lower MS Valley will continue to be slow this
morning but will respond and begin to accelerate across the Lower MS
Valley and into the southeastern CONUS late this afternoon and this
evening. As the trough begins to pivot we expect to see the line of
convection really begin to slow up (possibly pause/stall
momentarily). Additional development may begin ahead of the line and
it is at that point that the severe and heavy rain threat starts to
increase especially the farther west this pause in movement occurs.
Scattered to numerous showers and thunderstorms will then
develop/redevelop along and ahead of the line late this morning and
as this starts to congeal into a QLCS the overall forward motion
should begin to speed up once again. The line is expected to be in
coastal MS be late afternoon/early evening and should finally push
into AL around 2/3z.
Overall the severe threat is impressive. With the main line expected
to slow down there will be time for the area to heat up and become
quite unstable. MLCAPE of around 2000 J/kg and 0-3km cape of 150
J/kg or greater for much of the northern half of the area is
expected. Showalters will be around -3 while LI's could be around -6
to -7. Mid level lapse rates will be around -6.5 C/km. The dynamics
will be strong with this system. Mid level winds will slowly
increase with 50-60kts nudging in around late morning and through
the afternoon but the impressive feature will be a strengthening LL
jet of 50-60kts right over the CWA. In addition we will be under the
RRQ of the upper jet with very strong diffluence collocated with the
LL jet. The increase in the wind field will also lead to a very
favorable shear environment. Both 0-1 and 0-3km SRH look to be
around 200-350 m2/s2 while 0-6km Bulk shear of 40-50 kts will be in
place. A lot of these features appear to occur around the same time
frame of 15-21/0z especially along and north of the 10/12 corridor
and east of a line from Baton Rouge to Amite county.
We expect the line of convection to begin to redevelop as this LL
jet starts to strengthen late this morning. Additional storms out
ahead of the main line are possible as well. It is the initial
redevelopment of the line and any storms out ahead that pose the
greatest concern. These storms will be in the best shear environment
and capable of producing tornadoes some of which could be strong. We
do expect things to slowly combine into a QLCS as it pushes through
SELA and into coastal MS late this afternoon. As the convection
evolves into a QLCS the straight-line wind threat will become the
dominant concern however there will still be more than sufficient
shear in place for embedded tornadoes. Even if storms don't develop
out ahead of the main line I am quite concerned with the low level
cape combined with the high 0-1 to 0-3 SRH. If the line redevelops
quickly becoming the dominant feature the combination of the LL cape
and high shear values could enhance the risk of seeing tornadoes
within the line.
We remain concerned with the heavy rainfall threat possibly leading
to flash flooding and river flooding. Again we are expecting the
main line to pause as this happens there will be a window for
multiple storms to move over the same area. These storms will have a
very rich moisture environment to work with as PWs could be just
under 2". That combined with the strong LL jet pumping high h85
theta E values and strong diffluence aloft will lead to very
efficient storms. Overall we are still expecting widespread 2-4" of
rain with locally higher amounts possibly exceeding 6". A flash
flood watch is already out and will not make any adjustments to it.
Due to the strengthening LL jet winds will be quite gusty at the
sfc. This is especially so along the coast where strong winds will
come in right off the water. With that we will issue a wind advisory
for all coastal parishes and counties.
All convection should finally exit coastal MS during the evening
hours with much drier and cooler air quickly filtering in. The
trough axis will be east of the area by midday tomorrow and we will
then move under northwest flow for the next 48 hours. This will keep
use cool and dry with temps well below normal Sunday and Monday
morning. Highs Sunday and lows Monday morning could be 15 to almost
20 degrees below normal in some locations. We will begin a slow
moderation Monday night and Tuesday with weak ridging aloft late
Tuesday and Tuesday night. Another weak cold front will approach
Wednesday night as a strong disturbance moves across the central
Plains and into the Upper MS Valley. That said the front will likely
hang up and with pretty much zonal flow aloft we will not see much
if any impact from this. /CAB/
&&
.AVIATION...
Strong southerly winds will affect all terminals today with the
strongest winds of 25kt and frequent gusts to 35kt expected at
mainly coastal sites. A line of TSRA, possibly preceded by more
isolated to scattered SHRA and a few TSRA, is expected to impact the
KBTR and KMCB terminals in the 13-18z time frame, and KHDC to
KASD/KMSY/KNEW after 15-16z. Will place TEMPO group for the
potential strong to severe TSRA with timing at all terminals today.
With fropa, winds will shift to NW and rise once again to around
25kt with gusts up to 35kt at KNEW and KMSY. Winds will be around 15-
20kt at remaining sites.
&&
.MARINE...
Southerly winds will slowly intensify today from 20 to 25kt up to 25
to 35kt with higher gusts for the open gulf waters. Protected waters
will have southeast winds of 25kt with gusts to gale force as well
before a cold front moves through this evening. Northwest to north
winds behind the front will be just as strong tonight into ealy
Monday. A Small Craft Advisory is currently posted for all waters.
This will be upgraded to a gale warning by 4pm as sustained winds or
frequent gusts of 34kt or better should be achieved through the
remainder of the night. Small craft advisories will then replace the
gale warning areas through the remainder of the day Monday. Severe
thunderstorms will be likely over most of the coastal waters today
starting around noon through midnight. High pressure will quickly
settle into the northern Gulf for the remainder of the week. The
next front could affect the northern gulf by next weekend.
&&
DECISION SUPPORT...
DSS code: Orange.
Deployed: None.
Activation: None.
Activities: Monitoring severe weather and flash flood potential
River flooding.
NOHSEP support for French Quarter Festival
Mississippi Gulf Coast Spring Break.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 72 44 60 37 / 100 50 0 0
BTR 74 44 63 40 / 100 30 0 0
ASD 76 49 63 42 / 100 80 0 0
MSY 78 49 63 47 / 100 70 0 0
GPT 75 51 65 44 / 90 90 10 0
PQL 77 51 65 40 / 90 90 10 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through late tonight for LAZ034>037-039-040-
046>050-056>072.
Wind Advisory from 10 AM this morning to 10 PM CDT this evening
for LAZ040-050-058-060>064-066>070-072.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ536-538-
550-552-555-557-570-572-575-577.
Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ536-538-550-552-555-557-570-572-575-577.
Gale Warning from 11 AM this morning to 4 AM CDT Sunday for
GMZ536-538-550-552-555-557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ530-532-534.
MS...Flash Flood Watch through late tonight for MSZ068>071-077-
080>082.
Wind Advisory from 10 AM this morning to 10 PM CDT this evening
for MSZ080>082.
GM...Small Craft Advisory until 11 AM CDT this morning for GMZ538-550-
552-555-557-570-572-575-577.
Small Craft Advisory from 4 AM Sunday to 7 AM CDT Monday for
GMZ538-550-552-555-557-570-572-575-577.
Gale Warning from 11 AM this morning to 4 AM CDT Sunday for
GMZ538-550-552-555-557-570-572-575-577.
Small Craft Advisory until 7 AM CDT Monday for GMZ532-534.
&&Hazardous weather outlook, Apr 13, 5:29 PM CDT, 10 hours 55 minutes before
Hazardous Weather Outlook National Weather Service New Orleans LA 529 PM CDT Fri Apr 13 2018 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-141400- Lake Pontchartrain and Lake Maurepas-Mississippi Sound- Lake Borgne-Chandeleur Sound-Breton Sound- Coastal Waters from Port Fourchon LA to Lower Atchafalaya River LA out 20 nm- Coastal waters from the Southwest Pass of the Mississippi River to Port Fourchon Louisiana out 20 NM- Coastal Waters from Boothville LA to Southwest Pass of the Mississippi River out 20 nm- Coastal waters from Pascagoula Mississippi to Stake Island out 20 NM- Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya River LA from 20 to 60 NM- Coastal waters from Southwest Pass of the Mississippi River to Port Fourchon Louisiana from 20 to 60 NM- Coastal Waters from Stake Island LA to Southwest Pass of the Mississippi River from 20 to 60 nm- Coastal waters from Pascagoula Mississippi to Stake Island Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana- East Feliciana-St. Helena-Washington-St. Tammany-Iberville- West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption- St. James-St. John The Baptist-Upper Lafourche-St. Charles- Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard- Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson- Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa- Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River- Hancock-Harrison-Jackson- 529 PM CDT Fri Apr 13 2018 This Hazardous Weather Outlook is for portions of Southeast Louisiana...South Mississippi and the adjacent coastal waters. .DAY ONE...Tonight A Flash Flood Watch has been issued starting late tonight across south Mississippi and southeast Louisiana, however the main area of concern initially will be across portions of southwest Mississippi into south central and east central Louisiana near the Atchafalaya River and metro Baton Rouge. In addition to the heavy rain and flood threats, a few thunderstorms could become strong to severe late tonight across southwest Mississippi into south central Louisiana. The main severe threats are damaging winds and isolated tornadoes. Flood warnings continue along the Mississippi River from Red River Landing to Baton Rouge, and for the Pearl River as well. Refer to the latest river flood statements and warnings for details. A Small Craft Advisory will be in effect across the coastal waters tonight where strong winds will result in hazardous wave conditions for small craft. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a Slight to Enhanced Risk for severe weather Saturday. The main risks from severe thunderstorms will be damaging wind gusts, tornadoes, and large hail. A few of the severe storms could include a tornado that produces EF2 or greater damage and straight-line winds of 75 miles per hour or greater. A Flash Flood Watch will be in effect Saturday and Saturday night up to 1 am. Widespread heavy rainfall amounts may result in flash flooding, especially where slow moving or multiple thunderstorms occur. Flood warnings will continue along the Mississippi River from Red River Landing to Baton Rouge, as well as on the Pearl River. Additional locations on rivers are expected to rise to near or above flood stage over the weekend and early next week. Refer to the latest river flood statements and warnings for details. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Saturday.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 4:24 AM CDT | Gale Warning | LIX | 26 hr | |
| Apr 14, 4:24 AM CDT | Small Craft Advisory | LIX | 54 hr | |
| Apr 14, 6:18 AM CDT | Special Weather Statement | LIX | Pointe Coupee, West Feliciana | 27 min |
| Apr 14, 6:30 AM CDT | Tornado Warning | LIX | Pointe Coupee | 15 min |
| Apr 14, 6:36 AM CDT | Severe Thunderstorm Warning | LIX | Pointe Coupee, West Feliciana | 54 min |
| Apr 14, 6:58 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 62 min |
| Apr 14, 7:31 AM CDT | Tornado Warning | LIX | East Feliciana, Saint Helena | 44 min |
| Apr 14, 7:55 AM CDT | Severe Thunderstorm Warning | LIX | East Feliciana, Saint Helena, Tangipahoa | 50 min |
| Apr 14, 7:57 AM CDT | Tornado Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, West Baton Rouge | 48 min |
| Apr 14, 8:01 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Lafourche, Livingston and 3 more | 59 min |
| Apr 14, 8:03 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 42 min |
| Apr 14, 8:18 AM CDT | Tornado Warning | LIX | Ascension, East Baton Rouge, Livingston, Tangipahoa | 42 min |
| Apr 14, 8:22 AM CDT | Tornado Warning | LIX | Saint Helena, Tangipahoa | 38 min |
| Apr 14, 8:30 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, Livingston, Saint Helena, Tangipahoa, Washington | 45 min |
| Apr 14, 8:45 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa, Washington | 45 min |
| Apr 14, 8:49 AM CDT | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 41 min |
| Apr 14, 8:55 AM CDT | Tornado Warning | LIX | Tangipahoa, Washington | 35 min |
| Apr 14, 9:00 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Lafourche, Livingston, Saint Charles, Saint James and 3 more | 45 min |
| Apr 14, 9:03 AM CDT | Special Marine Warning | LIX | 42 min | |
| Apr 14, 9:22 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Terrebonne | 38 min |
| Apr 14, 9:27 AM CDT | Tornado Warning | LIX | Assumption, Lafourche, Saint James | 33 min |
| Apr 14, 9:30 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa, Washington | 45 min |
| Apr 14, 9:42 AM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 14, 9:44 AM CDT | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Livingston, Saint Charles, Saint James, Saint John the Baptist and 1 more | 46 min |
| Apr 14, 9:51 AM CDT | Areal Flood Advisory | LIX | Ascension, Assumption, East Baton Rouge, East Feliciana, Iberville, Lafourche and 8 more | 3 hr |
| Apr 14, 10:14 AM CDT | Areal Flood Advisory | LIX | Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 3 hr |
| Apr 14, 10:17 AM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 3 more | 3 hr |
| Apr 14, 10:21 AM CDT | Special Weather Statement | LIX | Saint Tammany | 84 min |
| Apr 14, 10:26 AM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche, Orleans, Saint Charles, Saint John the Baptist, Terrebonne | 49 min |
| Apr 14, 10:34 AM CDT | Special Marine Warning | LIX | 86 min | |
| Apr 14, 10:52 AM CDT | Tornado Warning | LIX | Saint Tammany | 12 min |
| Apr 14, 11:11 AM CDT | Special Marine Warning | LIX | 94 min | |
| Apr 14, 11:16 AM CDT | Special Weather Statement | LIX | Lafourche, Orleans, Terrebonne | 44 min |
| Apr 14, 11:37 AM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany | 22 min |
| Apr 14, 12:04 PM CDT | Special Weather Statement | LIX | Orleans | 41 min |
| Apr 14, 12:11 PM CDT | Flash Flood Warning | LIX | Saint Tammany | 3 hr |
| Apr 14, 12:13 PM CDT | Flash Flood Warning | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 3 hr |
| Apr 14, 12:28 PM CDT | Special Marine Warning | LIX | 92 min | |
| Apr 14, 12:37 PM CDT | Special Marine Warning | LIX | 38 min | |
| Apr 14, 12:54 PM CDT | Special Marine Warning | LIX | 96 min | |
| Apr 14, 1:05 PM CDT | Special Weather Statement | LIX | Plaquemines | 85 min |
| Apr 14, 2:26 PM CDT | Special Marine Warning | LIX | 2 hr | |
| Apr 14, 2:39 PM CDT | Special Weather Statement | LIX | Saint Bernard | 51 min |
| Apr 14, 3:16 PM CDT | Areal Flood Advisory | LIX | Jefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles and 1 more | 3 hr |
| Apr 14, 4:27 PM CDT | Special Weather Statement | LIX | Orleans | 63 min |
| Apr 14, 4:33 PM CDT | Special Marine Warning | LIX | 87 min | |
| Apr 14, 5:32 PM CDT | Special Marine Warning | LIX | 88 min | |
| Apr 14, 5:35 PM CDT | Special Marine Warning | LIX | 115 min | |
| Apr 14, 7:13 AM CDT | Tornado Warning | LIX | Amite, Wilkinson | 47 min |
| Apr 14, 7:59 AM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 61 min |
| Apr 14, 9:01 AM CDT | Tornado Warning | LIX | Walthall | 29 min |
| Apr 14, 11:39 AM CDT | Tornado Warning | LIX | Pearl River | 22 min |
| Apr 14, 12:33 PM CDT | Special Weather Statement | LIX | Hancock, Harrison | 42 min |
| Apr 14, 1:07 PM CDT | Special Weather Statement | LIX | Harrison | 53 min |
| Apr 14, 1:25 PM CDT | Flash Flood Warning | LIX | Hancock, Harrison, Jackson | 9 hr |
| Apr 14, 1:50 PM CDT | Special Weather Statement | LIX | Harrison | 55 min |
| Apr 14, 2:06 PM CDT | Tornado Warning | LIX | Harrison | 11 min |
| Apr 14, 2:42 PM CDT | Special Weather Statement | LIX | Harrison | 63 min |
| Apr 14, 3:43 PM CDT | Special Weather Statement | LIX | Jackson | 62 min |
| Apr 14, 4:46 PM CDT | Special Weather Statement | LIX | Harrison | 59 min |
| Apr 14, 5:53 PM CDT | Special Weather Statement | LIX | Jackson | 67 min |
| Apr 14, 6:16 PM CDT | Tornado Warning | LIX | Jackson | 29 min |
Nearby
Wind Advisories in Louisiana, 2018Wind Advisories in Mississippi, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.